# SDR YENA2007041

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N542JB
- Make and model: Airbus A320-232
- Aircraft serial: 1802
- Aircraft time: 20,696 hours, 7,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5079
- Condition: No Test
- Location: Emergency Lights
- Part time: 20,696 hours, 7,376 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY UNIT FAILED ON WEEKLY CHECK FOR AFT GALLEY EMERGENCY LIGHTS.  REMOVED AND REPLACED POWER SUPPLY UNIT AT POS 13WL PER AMM TASK 33-51-38-04.  ALL CHECK NORMAL.
